# SDR IPXA2020012765397

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Bracket
- Part number: A5724007120000
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  LT WING T/E - INBD OF THE NR 3 SPOILER, INTERCOSTAL FWD ATTACH BRACKET CRACKED.  R & R THE ATTACH BRACKET IAW SRM 51-40-21.
